# SDR P5CA9801063

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION LT WING GEAR WHEEL WELL AT TOP OF FRAME AT STA 1350 LBL 10.  CORROSION REMOVED AND REPROTECTED PER SRM 51-01-01 AND 51-10-02.
